MathSciNet Relay Station
MathSciNet bibliographic data
MR938690 05C10 (05C30)
Mull, Bruce P.; Rieper, Robert G.; White, Arthur T. Enumerating $2$-cell imbeddings of connected graphs. Proc. Amer. Math. Soc. 103 (1988), no. 1, 321–330.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement